Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes irregular periods while suffering from uterus tuberculosis?

Hi doctor, I am presently 20 years old and at the age of 18 i was diagnosed with uterus tb...after the 9 month treatment still i am very irregular with my periods and i am very stresses and concerned about whether i ll be able to get pregnant in future or not as now i am unmarried.. Pls do help me..
Thu, 19 Jan 2017
Report Abuse
Ayurveda Specialist 's  Response
Hello,

It takes time to regulate menstruation after treatment for TB uterus. As you are finished with the treatment you can start taking some drugs which shall regulate your periods. Ayurvedic drugs can help here, you can start with Evecare syrup.

Hope I have answered your query. In case you need further help you can revert back anytime.

Thanks,
Dr. M Zahoor Bhat
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor, I am 45 yrs, I am getting periods once in 4 months since 1/5 yrs. the bleeding is light and last over 15 days. i had blood clot in...